# SDR GTIA021289

- Difficulty date: December 22, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 854021
- Part serial: RM1025
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DURING DAILY INSPECTION, TWO BLADES IN NR 1 ENGINE C1 STAGE DAMAGED.  INSPECTED TWO BLADES OUT OF LIMITS IAW 72-00-00.  REMOVED AND REPLACED 1 BLADE IN MATCH SET AMM 72-33-00.  (M)
